# SDR AALA20100222TUL08

- Difficulty date: February 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 EXTERIOR HANDLE PAN GOUGED.  GOUGED PAN REMOVED AND NEW PAN INSTALLED AND SEALED PER ESO90283.
